Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Recurring severe constipation, stomach pain, no relief with enema. Diagnosed to be due to IBS. Solution?

I am 23 years old girl. In my casesince last 4 days motions not passed away.There is stounch pain. taken enema but no use. Few months back similar situation was there and I need to admit in the hospital for a week. Now again facing the similar problem .According to the doctor who is MD (Med) DM,DNB ( Gastro ) I had constipaion predominant due to Irritable Bowl Syndrom. Kindly advice
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Irritable Bowel Syndrome may present itself as diarrhea or constipation or both alternating to each other. As the Gastroenterologist has ruled out any problem then most likely its IBS. For symptomatic relief you have to take diet rich in fiber and low in fat. Newer medicines like Linaclotide are very useful in IBS with constipation. Antidepressant drugs are also useful in IBS. I will advise you to please visit a Psychiatrist for proper evaluation of problem.

Dr. Seikhoo Bishnoi, MD
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor